MathSciNet Relay Station
MathSciNet bibliographic data
MR1627271 28D10 (58F11)
Savchenko, S. V. Special flows constructed from countable topological Markov chains. (Russian) Funktsional. Anal. i Prilozhen. 32 (1998), no. 1, 40--53, 96; translation in Funct. Anal. Appl. 32 (1998), no. 1, 32–41
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement